| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's right eye as due to decreased vision.The lens was explanted and replaced with a non jnj lens in a secondary procedure.No other information is available.
Additional Manufacturer Narrative
Section a3b, a4 and a5: unknown/ asked but not available.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: june 02, 2025 section h-3: device evaluated by manufacturer: yes device evaluation: visual inspection of the complaint device reveal that the lens was cut in half with one haptic detached and missing.The lens was coated in viscoelastic residue and fibers from the medical gauze it was received on.The lens was cleaned and inspected, and no other issues were observed.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specification.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.